Distribution des coefficients multinomiaux et q-binomiaux modulo p

Dominique Barbolosi, Peter Grabner

Research output: Contribution to journalArticleResearchpeer-review

Original languageFrench
Pages (from-to)129-135
JournalIndagationes mathematicae
Volume7
Publication statusPublished - 1996

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

Distribution des coefficients multinomiaux et q-binomiaux modulo p. / Barbolosi, Dominique; Grabner, Peter.

In: Indagationes mathematicae, Vol. 7, 1996, p. 129-135.

Research output: Contribution to journalArticleResearchpeer-review

@article{09b3c1ff02534fe98f7b1df82aad45b6,
title = "Distribution des coefficients multinomiaux et q-binomiaux modulo p",
author = "Dominique Barbolosi and Peter Grabner",
year = "1996",
language = "franz{\"o}sisch",
volume = "7",
pages = "129--135",
journal = "Indagationes mathematicae",
issn = "0019-3577",
publisher = "Elsevier B.V.",

}

TY - JOUR

T1 - Distribution des coefficients multinomiaux et q-binomiaux modulo p

AU - Barbolosi, Dominique

AU - Grabner, Peter

PY - 1996

Y1 - 1996

M3 - Artikel

VL - 7

SP - 129

EP - 135

JO - Indagationes mathematicae

JF - Indagationes mathematicae

SN - 0019-3577

ER -